MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED S2 Ø5X25 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED S2 Ø5X25 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 17965025S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Remains implanted.
 
Event or Problem Description
On (b)(6) a customer reported the following event : "after a surgery, the pharmacist realized that an expired locking screw ref 17965025s has been implanted on a patient.The device was out-of- date for several months (exact date unknown).The customer asked if it is critical and if we have any studies on this point.".

Brand Name
LOCKING SCREW, FULLY THREADED S2 Ø5X25 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8006514
Report Number0009610622-2018-01358
Device Sequence Number1525395
Product Code HSB
UDI-Device Identifier04546540399700
UDI-Public04546540399700
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K032579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number17965025S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2018
Initial Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;